Characterization of jacobian varieties in arbitrary characteristic
Compositio Mathematica, Volume 61 (1987) no. 3, pp. 369-381.
@article{CM_1987__61_3_369_0,
     author = {Mu\~noz Porras, Jos\'e M.},
     title = {Characterization of jacobian varieties in arbitrary characteristic},
     journal = {Compositio Mathematica},
     pages = {369--381},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {3},
     year = {1987},
     zbl = {0624.14020},
     mrnumber = {883489},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_3_369_0/}
}
TY  - JOUR
AU  - Muñoz Porras, José M.
TI  - Characterization of jacobian varieties in arbitrary characteristic
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 369
EP  - 381
VL  - 61
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__61_3_369_0/
UR  - https://zbmath.org/?q=an%3A0624.14020
UR  - https://www.ams.org/mathscinet-getitem?mr=883489
LA  - en
ID  - CM_1987__61_3_369_0
ER  - 
%0 Journal Article
%A Muñoz Porras, José M.
%T Characterization of jacobian varieties in arbitrary characteristic
%J Compositio Mathematica
%D 1987
%P 369-381
%V 61
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__61_3_369_0
Muñoz Porras, José M. Characterization of jacobian varieties in arbitrary characteristic. Compositio Mathematica, Volume 61 (1987) no. 3, pp. 369-381. http://www.numdam.org/item/CM_1987__61_3_369_0/

Andreotti, A.: On a theorem of Torelli. Amer. J. of Math. 80 (1958) 801-828. | MR | Zbl

Beauville, A.: Quelques remarques sur la transformation de Fourier en l'anneau de Chow .... Lecture Notes in Math. 1016. Springer, Berlin (1983) 238-260. | MR | Zbl

Grothendieck, A.: Fondements de la Géométrie Algébrique. Sém. Bourbaki (1957-62. Sécr. Math. Paris (1962). | MR | Zbl

Gunning, R.C.: Some curves in Abelian varieties. Invent. Math. 66 (1982) 377-389. | MR | Zbl

Gunning, R.C.: Riemann surfaces and their associates Wirtinger varities. Bull. Amer. Math. Soc. 11 (1984) 287-316. | MR | Zbl

Hartshorne, R.: Ample subvarieties of Algebraic varieties. Lecture Notes in Math. 156. Springer, Berlin (1970). | MR | Zbl

Hernández Ruipérez, D.: Teoría de la dualidad en los espacios algebraícos. Acta Salmanticensia. Salamanca (1981).

Hoyt, W.: On products and algebraic families of jacobian varieties. Annals of Math. 77 (1963). | MR | Zbl

Kempf, G.: On the Geometry of a theorem of Riemann. Annals of Math. 98 (1973) 178-185. | MR | Zbl

Kleiman, S.L.: Algebraic cycles and the Weil conjectures. In: Dix Exposés sur la Cohomologie des Schémas. North Holland, Amsterdam (1968) 359-386. | MR | Zbl

Matsusaka, H.: On a theorem of Torelli. Amer. J. of Math. 80 (1958) 784-800. | MR | Zbl

Matsusaka, H.: On a characterization of a Jacobian variety. Mem. Coll. Sci. Kyoto, Ser. A., 23 (1959) 1-19. | MR | Zbl

Mattuck, A.: Secant bundles on symmetric products. Amer. J. of Math. 87 (1965) 779-797. | MR | Zbl

Mumford, D.: Lectures on Curves on Algebraic Surfaces. Princeton Univ. Press (1966a). | MR | Zbl

Mumford, D.: Pathologies III. Amer. J. of Math. 88 (1966b) 84-104. | MR | Zbl

Mumford, D.: Abelian Varities. Tata Studies in Math., Oxford (1974). | Zbl

Mumford, D.: Curves and their Jacobians. The Univ. of Michigan Press (1976). | MR | Zbl

Mumford, D.: Varieties defined by quadratic equations. C.I.M.E., Cremonese, Rome (1970). | MR | Zbl

Ran, Z.: A characterization of five-dimensional Jacobian varieties. Invent. Math. 67 (1982) 395-422. | MR | Zbl

Serre, J.P.: Morphismes universels et variétés de'Albanese. Séminaire C. Chevalley, 3e année (1958-59). Variétés de Picard. Exp. No 10. | Numdam | Zbl

Weil, A.: Zum Beweis des Torellischen Satzes. Göttinger Nachrichten 2 (1957) 33-53. | MR | Zbl

Welters, G.E.: A characterization of non-hyperelliptic Jacobi varieties. Invent. Math. 74 (1983) 437-440. | MR | Zbl